# SDR AALA202303280858

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 35,519 hours, 14,945 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632334
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER'S R3 WINDOW SCRATCHED. DIFFICULT TO SEE THROUGH. REMOVED AND REPLACED FIRST OFFICER'S R3 WINDOW PER AMM 56-11-21. ACCOMPLISHED SATISFACTORY LEAK TEST.
